# SDR QXEA9700908

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Spring
- Part number: A78722001
- Condition: Malfunction
- Location: Rt Mlg
- Component: Fokker, A78700
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEG - AFTER GEAR RETRACTION RIGHT GEAR UNSAFE LIGHT STAYED ON.  PERFORMED EMERGENCY CHECKLIST.  REPLACED RIGHT FORWARD UPLOCK SPRING.  COMPLIED WITH GEAR SWINGS.  AIRCRAFT RETURNED TO SERVICE.
